Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itching, burning on back, neck, feet, abdominal pain. On zentech medication. Due to allergies?

i started off itching really bad i had no rash went to the er dr there said it was allergys.I also have lower left abdomen pain i have been takeing zentech.the itch is a little better but has turned into burning on my back neck feet also palms sweat alot and are a little itchy.also following the er visit i had extream pain down my left leg and the other night i couldnt laydown the pain in my abdomen and kidney are was horrable
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
there can be many cases of allergy
soaps shampoo oils for aplication and cooking soaps
medicines taken for other diease like paracetamol ibuprufen vitamins calcium diet suppliments can also do it
these allergies can develop anytime in skin stomach and other organs
your abdomen pain shows gastritis which is due to allergy
u need more antiallergics
you need to take ebastine 1o mg bd
tab cpm at night
add liquid antacid tds for stomach
lot of warm water
on skin you can apply calamine lotion on affected parts
take naproxyn sos for pain in legs and stomach and abdomen
continue 3 wk
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor